# SDR QR9R20220125001

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724159799
- Aircraft time: 1,950 hours
- System (JASC): 2140 · Heating System
- Part: None
- Part number: JBS8821
- Part serial: UNK
- Condition: Failed
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO HEATER INOPERATIVE. HEATER ADVISORY APPEARS, BUT NO HOT AIR. REPLACED HEATER EJECTOR ASSY IAW AMM 21-41-00, 4-1. OPERATIONAL TEST SUCCESSFULLY COMPLETED.
